# SDR CA990927084

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767275
- Engine: Pwa JT9D7R4D
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Ecu
- Condition: Failed
- Location: Slats
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER TAKEOFF, LEADING EDGE SLAT ASSYMETRY CAUTION CAME ON, QRH PROCEDURE CARRIED OUT.  FLAP SLAT ELECTRONIC UNIT REPLACED.
